# SDR QXEA200500984

- Difficulty date: April 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 9,624 hours, 10,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1120
- Condition: Malfunctioned
- Location: Flap Control Sys
- Part time: 11,118 hours, 6,953 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF FLAPS FROM 0 TO 5 DEGREES, FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAP CONTROL CIRCUIT BREAKER RESET VIA EMERGENCY PROCEDURE.  FLAPS OPERATED NORMALLY FOR LANDING.  MX REPLACED FLAP CONTROL UNIT AS A PRECAUTIONARY MEASURE IAW AMM 27-51-01, PAGE 401-409.  FUNCTIONAL TEST GOOD.  ACFT RETURNED TO SERVICE.
